# SDR SCNA00069

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,713 hours, 25,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 71306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK,  THE FORWARD AISLE EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK FOR THE FORWARD AISLE EMERGENCY EXIT SIGN, OPERATIONALLY CHECKS NORMAL.
